# SDR C2XA97IA027

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19446
- Make and model: Aerosp ATR42-500
- Aircraft serial: 504
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Prox Switch
- Part number: 72A2102C
- Condition: Faulted
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MEM - FLT 3851 - PILOT REPORTED, THAT THE LEFT MAIN LANDING GEAR WOULD NOT RETRACT, AND THE AIRCAFT RETUREND TO THE FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT MAIN GEAR PROXIMITY SWITCHES, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
